# SDR SIMA200126005

- Difficulty date: September 17, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAINS ALTITUDE INDICATOR HAD A RED FLAG ON TAKEOFF ROLL.  ABORTED TAKEOFF.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  PERFORMED OPS CHECK IAW SAAB AMM ON THE ADC  OPS CHECK GOOD.  (M)
